Couldn't find what you looking for?

TRY OUR SEARCH!

I had unprotected sex (on June 19 at 3am) 2 days after my period ended, and then i took plan b at 4pm, on June 25 I started to bleed it lasted for a week, I have no idea what that means, I couldn't had got my period again 6 days after I got off of it, what does that mean, right now it's August 7th and I haven't bleed since June 30, what does that mean and is it possible I might be pregnant,  please I hope someone can answer my questions I'm really confused, and these questions have been bothering me for a month. 

Loading...

Hi LIfe,

Common side effects of an emergency contraceptive include an early or late period and bleeding.

It is very unlikely you are pregnant. 

Your next few periods can be early or late.  Take a home test to confirm.  Use your first morning urine (wake up pee) for the best accuracy.

Good luck.

Reply

Loading...